MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE N.A. WIRELESS; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE N.A. WIRELESS; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device evaluated by third party service center.
 
Event or Problem Description
The manufacturer received information regarding a alice nightone n.A.Wireless.The device was returned to a third party service center.During inspection burn and smoke found on the device.This report is being submitted for the burning found on the device during service.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.This incident has been deemed reportable due to the burning found on the device.The customer requested to send devices unrepaired.

Brand Name
ALICE NIGHTONE N.A. WIRELESS
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18502886
Report Number2518422-2024-02244
Device Sequence Number8146616
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public00606959047341
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown